Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 459-462
http://dx.doi.org/10.1155/S0161171299224593

The Diophantine equation x2+2k=yn, II

Department of Mathematics, Royal Holloway University of London, Surrey, Egham TW20 0EX, UK

Received 19 June 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

New results regarding the full solution of the diophantine equation x2+2k=yn in positive integers are obtained. These support a previous conjecture, without providing a complete proof.